# SDR SWAA101662

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 60,419 hours, 58,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0545808241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SKIN CORRODED AT BS 294.5, BETWEEN STR 26R TO STR 27R.  REMOVED AND REPLACED T-CHORD PER SRM.
